# SDR UPS00833608

- Difficulty date: August 6, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 66,183 hours, 43,735 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L24 AT RT WHEEL WELL HAS APP 2 INCH CRACK AT FS 980.  VERIFIED CRACK WITH HFEC IAW DC8 SRM 06-10-01-001.  STOPPED DRILLED CRACK END IAW DC8 SRM 53-2-3.  FABBED REPAIR ANGLE AND SHIM IAW DC8 SRM 53-2-3.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR PART TO A/C IAW DC8 SRM 53-2-3 AND 51-1-20D, SEALED REPAIR TO A/C IAW DC8 SRM 53-2-3 & 51-1-14.
